# SDR DHL200080370C

- Difficulty date: March 4, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551642
- Part serial: AEI2012
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING NR 3 SPOILER DELAMINATED.  REMOVED AND REPLACED NR 3 RT SPOILER IAW MM 27-61-1 PG 201, 202.  OPERATIONAL CHECK IAW MM 27-60-0.  N/R 1013
